All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 1, 2020, Pages 361-377                                                                DOI:10.11948/20190274
Limit cycle bifurcations in discontinuous planar systems with multiple lines
Yanqin Xiong,Maoan Han
Keywords:Discontinuous planar system, limit cycle, bifurcation, periodic orbit, Melnikov function.
      In this paper, the limit cycle bifurcation problem is investigated for a class of planar discontinuous perturbed systems with $n$ parallel switch lines. Under the assumption that the unperturbed system has a family of periodic orbits crossing all of the lines, an explicit expression of the first order Melnikov function along the periodic orbits is presented, which plays an important role in studying the problem of limit cycle bifurcations. As an application of the established method, the maximal number of limit cycles of a discontinuous system is considered.
PDF      Download reader